# SDR SWAA2016110109161

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 48,635 hours, 27,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT LIGHT FAULTY.  R&R BATTERY PACK IAW AMM.
